# SDR USAA050783

- Difficulty date: June 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WING UPPER SURFACE WITH CORROSION 2 INCH BY 3 INCH, 2 INCH BY 4 INCH, 2 INCH BY 2 INCH, 4 INCH BY 6 INCH, 1 INCH BY 3 INCH, BETWEEN WBL 117 AND WBL 133 AFT OF FWR SPAR, STRINGER 10 STRINGER 15.  REMOVED CORROSION IAW SRM 57-20-01.  (M)
